# SDR HYIA525RH

- Difficulty date: March 29, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N525RH
- Make and model: Cessna 402C
- Aircraft serial: 402C0525
- System (JASC): 2700 · Flight Control System
- Part: Servo
- Part number: 065002913
- Part serial: 6392
- Condition: Inoperative
- Location: Trim Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH, CREW REPORTED THAT THE AUTO-PILOT WOULD NOT DISENGAGE THROUGH NORMAL MEANS.  AUTO PILOT AND ELECTRIC TRIM (ELEVATOR) CIRCUIT BREAKERS WERE PULLED TO DISCONNECT AUTO-PILOT.   MAINTENANCE INSPECTED AIRCRAFT AND AUTO-PILOT FUNCTIONED NORMALLY, BUT FOUND THE ELECTRIC TRIM SERVO TO BE BAD.  MAINTENANCE REMOVED AND REPLACED ELECTRIC TRIM (ELEVATOR) SERVO.
